# SDR 96ZZZX3537

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3144M
- Make and model: Beech F33A
- Aircraft serial: CE1206
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D5540
- Condition: Cracked
- Location: Prop Spinner
- Part time: 1,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD IS CRACKED IN 6 PLACES, EACH AROUND THE PROPELLER ATTACH BOLT HOLES.
